# SDR HALA0700541

- Difficulty date: December 24, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 64,376 hours, 30,057 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, BTB, R REV ISLN VALVE ILLUMINATED.  ACCOMPLISHED FIM 78-34-00 FIG 113.  NO FAULTS NOTED.  OK FOR SERVICE.
